# SDR COMA0360295

- Difficulty date: June 25, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 7,503 hours, 6,496 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Solenoid Valve
- Part number: 158863
- Part serial: 851
- Condition: Malfunctioned
- Location: Brake System
- Part time: 188 hours, 183 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5316 PARKING BRAKE CAUTION MESSAGE IN FLIGHT.  REPLACED THE PARKING BRAKE SOLENOID VALVE
